# SDR 2004F00146

- Difficulty date: May 17, 2004
- Submitted: June 23, 2004
- Operation: General aviation
- Aircraft: N8127K
- Make and model: Piper PA-32-300
- Aircraft serial: 327940268
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3637
- Condition: Failed
- Location: Lt Magneto
- Component: Magneto, Slick
- Component part number: 6393
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATION OF MAGNETO FAILURE FOUND THAT THE CONTACT ARM OF THE PRIMARY POINT SET HAD SNAPPED OFF.  THE BREAK OCCURED AT THE AREA WHERE THE STIFFENER FLANGES FLATEN OUT.  JUST AT THE EDGE OF THE NYLON BLOCK.  UNABLE TO DETERMINE CAUSE OF FAILURE. (AL05200402443)
